MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 2-LAYER TRAY,FOLEY,100% SIL,16FR,10ML,LF

Medline Industries, LP MEDLINE; 2-LAYER TRAY,FOLEY,100% SIL,16FR,10ML,LF
Catalog Number DYND11519H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we are having a problem with the valve leaking on all of the bags that are in our catheter kits that we have purchased.".
 
Additional Manufacturer Narrative
The customer reported valve leaking on all of the bags in the catheter kits purchased, and that nurses had to change multiple bags and use a single bag without the valve pictured.Medline quality did not receive a sample of the reported product; a photograph of the drainage bag was received but did not depict the reported issue, and no lot number was available for review.The issue is unconfirmed, as no samples were made available to review and the photo could not verify the reported issue.A root cause cannot be identified at this time; there are currently no known trends for this product, and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
2-LAYER TRAY,FOLEY,100% SIL,16FR,10ML,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50899129
Report Number1417592-2026-51115
Device Sequence Number10761492
Product Code OHR
UDI-Device Identifier10080196809790
UDI-Public10080196809790
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11519H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown